Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes mild redness in lateral aspect of cornea in child?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 5709 Questions
My 3year son had very small mild redness like on left eye lat aspect of eyeball When we wentbto dr she told it look like normal blood vessel And gave wincop drops once daily on 3rd of november My son has no irritation or no watering from eyes Nowit looks like a 10% more after using drops Shall I stop the drops
Posted Wed, 25 Dec 2013 in Vision and Eye Disorders
Answered by Dr. Dadapeer K 1 hour later
Brief Answer: It seems like allergic conjunctivitis. Detailed Answer: Hello Welcome to Health Care Magic Iam Dr. DADAPEER K an Ophthalmologist and I answer health problems related to eye. I reviewed the history and went through the photos attached to the query. Your 3 year old son has got mild redness in the lateral aspect of the left cornea. With positive history of allergy about 2 years back which was treated with cromal forte eye drops. This problem is looking like allergic inflammation most probably phlyctenular conjunctivitis which presents as a leash of blood vessels moving towards the cornea similar to the picture in your son. The treatment is by anti allergic eye drops and steroid eye drops. Since the condition has not responded to anti allergic eye drops which your doctor has prescribed (wincop), he requires mild steroid eye drops. Hence I advice you not to stop the eye drops and he may require an additional mild steroid eye drop for treatment of the present condition. Hence I advice you to consult eye doctor for confirmation of diagnosis and prescription of the eye drops. Hope I have answered your query. With regards DR. DADAPEER K
Above answer was peer-reviewed by
Follow-up: What causes mild redness in lateral aspect of cornea in child? 10 hours later
Thank u dr Morning his eyes z clear but towords evening it z like in the photo Y this happens Im taking much precaution to his eyes And dusts in home But how to avoid 7n future What are the complications of thiz may occur If he adapt to drops what will happen As he z very young I want him to come of this fully
Answered by Dr. Dadapeer K 33 minutes later
Brief Answer: Allergic conditions can be easily treated. Detailed Answer: Hello Madam Thank you for the follow up query As you have told in the history that your son's eyes are red only in the evening this may be because of exposure to dust or because of rubbing of eyes by dirty fingers. Coming to your questions, how to avoid in future? If the redness is only in the evening then no need to worry just see that he is not exposed to dust and he is not rubbing the eyes frequently. Wash the eyes and face at regular intervals with normal water. See that his fingers and hands are clean without any dust. What are the complications? Allergies are quite common in this age group and complications are very rare as these can be prevented easily by preventing exposure to allergens to dust and these can be treated effectively without any problem. He just requires regular follow up and treatment early whenever you notice symptoms like redness, itching, watering.... Normally as the age increases allergic conditions tend to decrease in severity and disappear finally. If the condition is seen only in evening you can stop the eye drops in consultation with your doctor. Hope I have answered your query. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor